The Sharkovskii Theorem for spaces of measurable functions

Paweł Barbarski

Abstract

n/a
Author Paweł Barbarski (FMPI / IM)
Paweł Barbarski ,,
- Institute of Mathematics
Journal seriesJournal of Mathematical Analysis and Applications, ISSN 0022-247X, (A 35 pkt)
Issue year2011
Vol373
No2
Pages414-421
Keywords in EnglishSharkovskii Theorem, measurable multifunctions, selection theorems, continuous multifunctions, measurable operators, random operators, measurable orbits, random orbits, spaces of measurable functions, Lp-spaces
DOIDOI:10.1016/j.jmaa.2010.07.033
URL http://dx.doi.org/10.1016/j.jmaa.2010.07.033
Languageen angielski
Score (nominal)40
Publication indicators WoS Impact Factor: 2011 = 1.001 (2) - 2011=1.305 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back